Cimetidine-induced fever

K. Landolfo, D. E. Low, A. G. Rogers

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Cimetidine is a rare cause of drug-induced fever. In a patient without evidence of hypersensitivity (the lymphocytes did not react to the drug in vitro) fever was the sole manifestation of an adverse reaction to cimetidine that was confirmed by challenge with the drug.

Original languageEnglish (US)
Pages (from-to)1580
Number of pages1
JournalCanadian Medical Association Journal
Volume130
Issue number12
StatePublished - 1984
Externally publishedYes

Fingerprint

Cimetidine
Fever
Pharmaceutical Preparations
Hypersensitivity
Lymphocytes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Landolfo, K., Low, D. E., & Rogers, A. G. (1984). Cimetidine-induced fever. Canadian Medical Association Journal, 130(12), 1580.

Cimetidine-induced fever. / Landolfo, K.; Low, D. E.; Rogers, A. G.

In: Canadian Medical Association Journal, Vol. 130, No. 12, 1984, p. 1580.

Research output: Contribution to journalArticle

Landolfo, K, Low, DE & Rogers, AG 1984, 'Cimetidine-induced fever' Canadian Medical Association Journal, vol. 130, no. 12, pp. 1580.
Landolfo K, Low DE, Rogers AG. Cimetidine-induced fever. Canadian Medical Association Journal. 1984;130(12):1580.
Landolfo, K. ; Low, D. E. ; Rogers, A. G. / Cimetidine-induced fever. In: Canadian Medical Association Journal. 1984 ; Vol. 130, No. 12. pp. 1580.
@article{fa81c19d1cd947af96d4ed2011ca0859,
title = "Cimetidine-induced fever",
abstract = "Cimetidine is a rare cause of drug-induced fever. In a patient without evidence of hypersensitivity (the lymphocytes did not react to the drug in vitro) fever was the sole manifestation of an adverse reaction to cimetidine that was confirmed by challenge with the drug.",
author = "K. Landolfo and Low, {D. E.} and Rogers, {A. G.}",
year = "1984",
language = "English (US)",
volume = "130",
pages = "1580",
journal = "Canadian Medical Association Journal",
issn = "0008-4409",
publisher = "Canadian Medical Association",
number = "12",

}

TY - JOUR

T1 - Cimetidine-induced fever

AU - Landolfo, K.

AU - Low, D. E.

AU - Rogers, A. G.

PY - 1984

Y1 - 1984

N2 - Cimetidine is a rare cause of drug-induced fever. In a patient without evidence of hypersensitivity (the lymphocytes did not react to the drug in vitro) fever was the sole manifestation of an adverse reaction to cimetidine that was confirmed by challenge with the drug.

AB - Cimetidine is a rare cause of drug-induced fever. In a patient without evidence of hypersensitivity (the lymphocytes did not react to the drug in vitro) fever was the sole manifestation of an adverse reaction to cimetidine that was confirmed by challenge with the drug.

UR - http://www.scopus.com/inward/record.url?scp=0021265806&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021265806&partnerID=8YFLogxK

M3 - Article

VL - 130

SP - 1580

JO - Canadian Medical Association Journal

T2 - Canadian Medical Association Journal

JF - Canadian Medical Association Journal

SN - 0008-4409

IS - 12

ER -